# SDR AALA20010808

- Difficulty date: April 17, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N1425A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11408
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 125007
- Part serial: MC844
- Condition: Failed
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ORD - FLT 1831 - EN ROUTE SWF-ORD, ON APPROACH NOSE LANDING GEAR FAILED TO EXTEND.  UNSAFE NOSE LANDING GEAR LIGHT ILLUMINATED.  EXECUTED MISSED APPROACH.  NOSE LANDING GEAR LGIHT TURNED GREEN.  NOSE LANDING GEAR EXTENDED SUCCESSFULLY.  LANDED ORD WITHOUT FURTHER INCIDENT.  REPLACED NOSE LANDING DOOR ACTUATOR AND SELECTOR VALVE FILTER.  SERVICED NOSE STRUT.  PERFORMED SEVERAL GEAR EXTENSIONS AND RETRACTIONS.  SYTEM GROUND CHECKED NORMAL OPERATION.  (M)
